# SDR CA000810002

- Difficulty date: August 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 601R7520615
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED DURING CRUISE: WHEN FOLLOWING THE QRH PROCEDURES FOR A MLG OVERHEAT FAIL MESSAGE . THE GEAR DISAGREE WARNING MESSAGE ILLUMINATED. THE A/C COULD NOT CONTINUE THE FLIGHT WITH GEAR SELECTED DOWN DUE TO THE MLG OVERHEAT FAIL MESSAGE & THE ADDITIONAL FUEL REQUIREMENT. AIRCRAFT RETURNED TO THE DEPARTING AIRPORT & DECLARED EMERGENCY. MAINTENANCE REPLACED THE NOSE & MAIN LANDING GEAR PRIORITY VALVE. AIRCRAFT RETURNED TO SERVICE.
